# SDR SIMA201107303

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 27,801 hours, 26,367 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Fan
- Part number: 26006881301
- Part serial: 6342
- Condition: Inoperative
- Location: Ahrs
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3644 DURING TAXI THE CREW REPORTED A HOT ELECTRICAL WIRE INSULATION ODOR IN THE COCKPIT. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE ATTITUDE HEADING REFERENCE UNIT FAN IAW AMM 34-21-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
